Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 36, Issue 4, 2000
Metadata
 

Asymptotic Expansion of Singular Solutions and the Characteristic Polygon of Linear Partial Differential Equations in the Complex Domain
Sunao ÅŒuchi
pp. 457–482
Abstract | Full-Text PDF (1794 KB) | Metadata

Bounds of Operator Functions and Furuta Inequalities
Chia-Shiang Lin
pp. 483–490
Abstract | Full-Text PDF (585 KB) | Metadata

Invariant Sheaves
Masaki Kashiwara
pp. 491–509
Abstract | Full-Text PDF (1482 KB) | Metadata

The Generalized Fock Implementation of Complex Orthogonal Transformations
Paul Lee Robinson
pp. 511–531
Abstract | Full-Text PDF (1697 KB) | Metadata

Zero actions and energy functions for perfect crystals
Timothy H. Baker
pp. 533–572
Abstract | Full-Text PDF (3328 KB) | Metadata